MAUDE Adverse Event Report: STRYKER GMBH GLENOSPHERE HOLDER/ IMPA CTOR; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH GLENOSPHERE HOLDER/ IMPA CTOR; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 5901-1168
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
A sales rep reported: during a reverse shoulder procedure, the device broke while impacting the glenosphere.Additionally reported: debris was retained in the threads of the glenosphere.Procedure was completed with secondary impactor.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, based on the pictures provided by the sales representative.The device inspection revealed the following: the pictures confirm the event (the tip is missing) as well as the identification of the device.The device also shows various signs of use such as scratches.However, no further analysis can be made based on the pictures alone, and no root cause can be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
GLENOSPHERE HOLDER/ IMPA CTOR
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9821050
Report Number0008031020-2020-00688
Device Sequence Number3129617
Product Code KWS
UDI-Device Identifier07613327101027
UDI-Public07613327101027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5901-1168
Device Catalogue Number5901-1168
Device Lot NumberP9S56
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1